Communications in Mathematical Sciences

Volume 11 (2013)

Number 2

Blow-up of smooth solutions to the Navier-Stokes equations for compressible isothermal fluids

Pages: 541 – 546

DOI: http://dx.doi.org/10.4310/CMS.2013.v11.n2.a11

Authors

Dapeng Du (School of Mathematics and Statistics, Northeast Normal University, Changchun, China)

Jingyu Li (Center for Partial Differential Equations, East China Normal University, Shanghai, China)

Kaijun Zhang (School of Mathematics and Statistics, Northeast Normal University, Changchun, China)

Abstract

It is shown that the one-dimensional or two-dimensional radially symmetric isothermal compressible Navier-Stokes system has no non-trivial global smooth solutions if the initial density is compactly supported.

Keywords

compressible Navier-Stokes equations, isothermal fluids, blow-up

2010 Mathematics Subject Classification

35B44, 35Q30, 76N10

Full Text (PDF format)